Pacific Journal of Mathematics

Symmetric difference in abelian groups.

G. Grätzer and R. Padmanabhan

Article information

Pacific J. Math., Volume 74, Number 2 (1978), 339-347.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 20K99: None of the above, but in this section


Grätzer, G.; Padmanabhan, R. Symmetric difference in abelian groups. Pacific J. Math. 74 (1978), no. 2, 339--347.

Export citation


  • [1] G. Gratzer, Universal Algebra, University Series in Higher Mathematics, Princeton, N.J., Van Nostrand (1968).
  • [2] G. Gratzer and R. McKenzie, Equational spectra and reduction of identities, Notices of the Amer. Math. Soc, 14 (1967), 697.
  • [3] G. Higman and B. H. Neumann, Groups as groupoids with one law, Publ. Math. Debrecen, 2 (1952), 215-221.
  • [4] A. Tarski, Equational logic and equational theories of algebras, In Contributions to Mathematical Logic, North-Holland Publishing Company, 1968, 275-288.